Doctor insights on:
What Could Cause Rash If You Had Mmr
Is there a difference between the headtotoe rash sometimes caused from the MMR shot and the amoxicillin anitbiotic rash on a 1year old?
YES: The MMR rash is a reaction to the contents of the vaccine and is not an allergic reaction. The rash from the amox is an allergic reaction and if your child is taking the drug you should stop the drug and see your md asap. If your child had the vaccine after starting the amox see your md anyway to be safe and sure of the cause. ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
I got an MMR and tdap vaccines 2 weeks ago and since then, I get rashes on my legs that get worse at night. Is this normal? How to treat?
You shouldn't: If you have ever had measles or the measles vaccine (which at age 64 you may or may not have had) then you should not get anything form your grandson because of his MMR. That's not to say he couldn't have a rash from some other totally unrelated viral illness that you also have contracted. If thee is any chance that you are not immune , then there is a small chance you could get something. ...Read more
My 1 yr old son developed a rash 10 days after receiving his MMR shot. It covers his whole body including his palms ect. Is this a reaction to vaccine?
Side effect: I would let his doc know during regular hours. This is ocasionally seen with the MMR and reflects a low grade activity of one of the weakened measles viruses in the vaccine.The wild virus would have amplified his symptoms many times.This is a good sign he will develop good long term immunity from the shot. ...Read more
I am 42.Mmr vacc on 3 feb 14 as travelling 2 thailand in mar 14. Doctor recommended shot of priorix &have developed rash on leg 12 days post injection?
4 yr old grandson received mmr. Within 24 hours the injection site has a circular rash, warm, painful. Has fever of 101. Go to er?
- Talk to a doctor live online for free
- What could cause rash after mmr vaccine?
- Does mmr vaccine cause rash?
- What could be the possible causes of my crown hurting if had root canal there?
- Ask a doctor a question free online
- What could be causing an itchy rash in my chest?
- What could cause a rash on my right calf?
- What else could cause a butterfly rash?
- What would the rash look like if you had an allergic reaction to brometane?
- Talk to a dermatologist online